On estimation of the integrals of the fourth order cumulant spectral density

Research output: Contribution to journalArticle

29 Citations (Scopus)


It is known that the asymptotic variance of a quasimaximum likelihood estimate for a non-Gaussian process contains certain integrals of the fourth order cumulant spectral density. If we apply the asymptotic theory we are required to estimate these integrals. Here we shall propose some operational consistent estimates for them.

Original languageEnglish
Pages (from-to)117-122
Number of pages6
Issue number1
Publication statusPublished - 1982 Apr 1



  • Consistent estimate
  • Cumulant spectral density
  • Periodogram
  • Quasimaximum likelihood estimate
  • Stationary process

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this